MAUDE Adverse Event Report: XTRALLUX, LLC XTRALLUX; HAIR REGROWTH CAP - PHOTOBIOMODULATING DEVICE

XTRALLUX, LLC XTRALLUX; HAIR REGROWTH CAP - PHOTOBIOMODULATING DEVICE
Model Number XTRALLUX SUPER PLUS
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/26/2025, xtrallux received communication that a device was becoming hot with signs of overheating.
 
Additional Manufacturer Narrative
The reporter refused to return the device and did not share any images, videos, or other evidence of the alleged event.Xtrallux had requested the device be returned twice, to which the patient refused, and stated that the device was now "working perfectly." the ifu, which was reviewed by the fda through the 510k submission process, states the operating conditions of the device including the temperature range and advises users to keep the device in normal operating conditions for at least 6 hours prior to charging until device is cool to the touch after any extreme conditions during storage or transport.It is unclear if the user had the device in extreme conditions prior to use that may have contributed to the alleged heat.The ifu also advises users, "take care when removing cables from power sources, gently unplugging cables without exerting excess tension on device cables," and encourages, "care should be taken when touching the power pack during charging as the temperature can reach 45.8°c." the ifu also includes instructions that outline the proper steps of ensuring the cables align appropriately by ensuring the cable arrows on both the back of the laser dome and on the power pack align, and advises users to that in the case of a malfunction, to carefully disconnect the device from the electrical source and contact xtrallux.It is unknown due to the lack of information and non-returned device if there was non-approved charging components used, if there was user-inflicted damage to the cable connectors, of if it was a manufacturer defect.The risk is captured in the device's risk assessment and determined to be acceptable.

Brand Name
XTRALLUX
Common Device Name
HAIR REGROWTH CAP - PHOTOBIOMODULATING DEVICE
Manufacturer (Section D)
XTRALLUX, LLC
7260 nw 58 street
miami FL 33166
Manufacturer (Section G)
XTRALLUX, LLC
7260 nw 58 street
miami FL 33166
Manufacturer Contact
frances pina-brea
7260 nw 58 street
miami, FL 33166
MDR Report Key23884173
Report Number3025432379-2025-00009
Device Sequence Number18554431
Product Code OAP
UDI-Device Identifier00860007783418
UDI-Public(01)00860007783418
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222364
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberXTRALLUX SUPER PLUS
Device Lot NumberXSR240300028
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown